Thursday, June 25, 2009
Poor little Caleb seems to be going through hell lately. It's three a.m. right now. He's got a double ear infection, wicked bad diarrhea from the Augmentin to treat it, and now three days after starting treatment, he's running a 103 fever, starting at 10 last night. Tylenol takes it down to 101 or so, but still, his litttle body is so hot I can barely stand to hold him without sweating myself, and the fever just climbs right back up every 4 hours when the tylenol wears off. I don't want to give ibuprofen to double cover, though, because of his upset tummy. Thankfully he's nursing, though, so I know he's getting fluids. I thought they couldn't get that sick while being treated with antibiotics, or am I crazy? I start to worry about things like meningitis, and drug resistant infections, and my mind goes to all sorts of awful places. Please, guys, if you have similar stories and your kids were fine, could you reassure me?